Search More Than 6,000,000 Posts
Results 1 to 2 of 2

Thread: Abscess

  1. #1
    Join Date
    Jun 2003


    I think I might have an abscess on my left quad. I injected 250 omnadrin and I know its hurt but Ive had an unusual lump that wont go away and its kind of painful, like not being able to bend my leg most of the way. I have antibiotics from knee surgery (cephalexin 500mg). I think Im going to wait a week more and if it doesnt go away start taking them. My question is you think they will help if its an abscess? And do you think they will interfer with my cyce 500mg omnadrin a week and 150mg fina eod?

  2. #2
    symatech's Avatar
    symatech is offline Retired Moderator
    Join Date
    May 2002
    not where I want to be
    no i dont think they will help if it is an abscess. you'll have to go to the doctor to get it drained

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts